Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

4 month shots

Does anyone know if a red face (rosy cheeks and chin) is a normal side effect to the shots given at 4 months? My daughter just had them this morning and her face is very red right now. I am about to call the doctor, just wanted to see if any knew if it was normal. She is otherwise not affected (no irritability or fever).

Answer Question
 
Anonymous

Asked by Anonymous at 7:51 PM on Nov. 21, 2008 in Babies (0-12 months)

Answers (5)
  • Rash anywhere? I would be suspecting her body is sensitive to something she has been given
    ColleenF30

    Answer by ColleenF30 at 7:54 PM on Nov. 21, 2008

  • I did give her tylenol after her shot. But she had had tylenol from the same bottle before with no problem
    rabbate

    Answer by rabbate at 7:55 PM on Nov. 21, 2008

  • Is it a rash or is she just flushed?
    KatieCrandall

    Answer by KatieCrandall at 8:44 PM on Nov. 21, 2008

  • I feel dumb asking this, but what is the difference in appearance? she isn't pale with rosy cheeks. she has normal skin tone with very red cheeks, and the redness continues under her chin to the other cheek. It is not raised.
    rabbate

    Answer by rabbate at 8:47 PM on Nov. 21, 2008

  • My dd had her four month shots on a Mon. and Thurs morning she woke up with rosy red cheeks. THere was nothing on her chin, I called the drs and they said just to watch it and that I could put hydrocortisone on it. I bought some but was apprehensive to put it on her. The next morning it was gone, so I never bothered with the ointment. So I suppose it could be a side effect or maybe just a coincidence? I don't know.
    BridgetC140

    Answer by BridgetC140 at 9:41 PM on Nov. 21, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN